# SDR CALA2024081502224

- Difficulty date: August 10, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 100,202 hours, 13,210 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 131W10014163
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DENT DOOR 4L. LOWER RH AFT CORNER OF DOOR. APPEARS TO BE FRESH AND NOT DAMAGE PREVIOUSLY REPORTED ON LP 8877939. FURTHER INSPECTION FOUND OUTER DOOR EDGE SEAL DEPRESSOR DAMAGED ADDITIONAL PICTURES PICTURE ADD AND AIR LEAKING FROM DAMAGED CORNER. GIVEN FOR THAT AREA. FOR REF ONLY, THE STEEL RULE INCREMENTS ARE ,010. SEE ATTACHED PICTURES. SRM REF FOR DAMAGE ALLOWED. DAMAGE FAILS CORRECTION, CRACK IS IN .010 INCREMENTS. ADDING PHOTOS LOWER SEAL REMOVED FOR EVALUATION.   NO NUMERICAL ALLOWANCES ARE VERTICAL AND HORIZONTAL MEASURES OF DAMAGED AREA ACP HFEC PER AVO 13076.  NO CRACKES DETECTED L4 DOOR DATA PLATE INFORMATION REMOVED TWO BOLTS FROM FWD. END OF GIRT TUBE AND TWO HILOC BOLTS COMPLIED WITH AVO13076 STEPS 1. AND 2. PERFORMED DETAILED COMPLIED WITH STEP 3 OF AVO13076 TRIMMED OUT MINIMUM AMOUNT OF REQUEST INSEPECTOR PERFORM HFEC INSPECTION OF DOOR SKIN AT TRIM FROM AFT GIRT MECHANISM ATTACH FITTING FOR ACCESS TO DOOR SKIN INSPECTION OF DOOR SKIN AND UNDERLYING STRUCTURE AND EXCEPT FOR SKIN TO REMOVE DAMAGE, COLD WORKED AREA ABOVE AND BELOW TRIM OUT OUT AND AT DENT REWORK LOCATIONS REF. STEPS 4. AND 5. OF REPAIR FASTENER INSTALLATION REF. SRM 51-40-02.
